DOI 10.11005/jbm.2012.19.2.139
Bisphosphonate-induced Severe Hypocalcemia - A Case Report -.
Аннотация
Bisphosphonate generally seems to be safe, but hypocalcemia may occasionally develop in the course of bisphosphonate treatment. Hypocalcemia induced by bisphosphonate is usually mild and asymptomatic, but unrecognized or poorly treated hypocalcemia can lead to life-threatening state. A 78-year-old woman who had a history of hip arthroplasty and intravenous zoledronate treatment for femur neck fracture was presented to emergency department with altered mental status. It turned out that her symptom was due to severe hypocalcemia which was caused by intravenous zoledronate treatment. She also had renal dysfunction. She was treated by intravenous calcium gluconate and calcitriol administration. This case supports the need for evaluation of renal dysfunction, vitamin D deficiency and parathyroid gland dysfunction before bisphosphonate treatment and accurate monitoring of plasma calcium and creatinine levels. In addition, vitamin D and calcium supply during treatment with bisphosphonate is mandatory.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.